# SDR AALA202104159027

- Difficulty date: March 25, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON LEFT TRANSITION PANEL AT STA 727D TO 847. REPLACED TRANSITION PANEL IAW AARD 51-00-05-1.
